# SDR AALA20140605021

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 89,387 hours, 14,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMER LIGHT ABOVE ADP EXHAUST PORT IS INOPERATIVE.  REPLACED LAMP FOR LT EXTERIOR EMER LIGHT ABOVE ADP EXHAUST PORT.  OPERATIONS CHECKED NORMAL.
